# SDR AALA202503270605

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 30,336 hours, 4,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RAMP CREW INFORMED MTC ABOUT SOFT FLOOR PANEL AFT CARGO. MAINTENANCE REPLACED CARGO FLOOR PANEL IAW MM 50-11-09.
